# SDR 0000273221

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2905880005601
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING DESCENT RECEIVED HYD Y RSVR LO LEVEL MESSAGE.  FOLLOWED COM PROCEDURES AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED HYDRAULIC LINE ON LEFT WING AFT SPAR.  RESERVICED SYSTEM.  LEAK CHECK OK.
